| Model Number |
1804250-38 |
| Medical Device Problem Codes |
Material Rupture (1546); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending (lad) coronary artery with no calcification or tortuosity.The 2.5x38 mm xience skypoint stent delivery system (sds) was inflated once but pressure was not sustained and the stent was only deploying at the ends.There was no movement in the mid section of the stent.Then blood was noted in the inflation device, indicating a rupture.The stent was snared from the anatomy and a new, same size xience skypoint sds was used to complete the procedure.There were no adverse patient sequela.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported material rupture could not be determined.The reported activation failure and unexpected medical intervention appear to be related to operational context of the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D4: model#, updated from na to 1804250-38.D9: device available for evaluation updated form yes to no.